Works matching DE "SCALAR field theory"
Results: 5000
Territorial, Scalar, Networked, Connected: In What Sense a 'Regional World'?
- Published in:
- Regional Studies, 2007, v. 41, n. 9, p. 1177, doi. 10.1080/00343400701646182
- By:
- Publication type:
- Article
Factorial-Quality Scalar and an Extension of ELECTRE in Intuitionistic Fuzzy Sets.
- Published in:
- International Journal of Information Technology & Decision Making, 2018, v. 17, n. 1, p. 183, doi. 10.1142/S0219622017500389
- By:
- Publication type:
- Article
Analytical expressions of copositivity for fourth-order symmetric tensors.
- Published in:
- Analysis & Applications, 2021, v. 19, n. 5, p. 779, doi. 10.1142/S0219530520500049
- By:
- Publication type:
- Article
STABILITY AND MULTIPLICITY OF PERIODIC OR ALMOST PERIODIC SOLUTIONS TO SCALAR FIRST-ORDER ODE.
- Published in:
- Analysis & Applications, 2006, v. 4, n. 3, p. 237, doi. 10.1142/S0219530506000760
- By:
- Publication type:
- Article
Multi-output learning via spectral filtering.
- Published in:
- Machine Learning, 2012, v. 87, n. 3, p. 259, doi. 10.1007/s10994-012-5282-y
- By:
- Publication type:
- Article
An Efficient Method for the Solution of Schwinger–Dyson Equations for Propagators.
- Published in:
- Letters in Mathematical Physics, 2010, v. 94, n. 1, p. 77, doi. 10.1007/s11005-010-0415-3
- By:
- Publication type:
- Article
Consistency of Regularization for Free Scalar Fields.
- Published in:
- Letters in Mathematical Physics, 2009, v. 87, n. 3, p. 283, doi. 10.1007/s11005-009-0309-4
- By:
- Publication type:
- Article
One-Loop β Functions of a Translation-Invariant Renormalizable Noncommutative Scalar Model.
- Published in:
- Letters in Mathematical Physics, 2008, v. 86, n. 1, p. 19, doi. 10.1007/s11005-008-0270-7
- By:
- Publication type:
- Article
Zero Modes for the Magnetic Pauli Operator in Even-Dimensional Euclidean Space.
- Published in:
- Letters in Mathematical Physics, 2008, v. 85, n. 2/3, p. 111, doi. 10.1007/s11005-008-0265-4
- By:
- Publication type:
- Article
Classification of Three-Dimensional Integrable Scalar Discrete Equations.
- Published in:
- Letters in Mathematical Physics, 2008, v. 84, n. 1, p. 31, doi. 10.1007/s11005-008-0230-2
- By:
- Publication type:
- Article
On Properties of Hamiltonian Structures for a Class of Evolutionary PDEs.
- Published in:
- Letters in Mathematical Physics, 2008, v. 84, n. 1, p. 47, doi. 10.1007/s11005-008-0234-y
- By:
- Publication type:
- Article
Resummation of Mass Terms in Perturbative Massless Quantum Field Theory.
- Published in:
- Letters in Mathematical Physics, 2007, v. 81, n. 1, p. 77, doi. 10.1007/s11005-007-0169-8
- By:
- Publication type:
- Article
Solutions to Strongly Indefinite Chern-Simons-Schrödinger Systems.
- Published in:
- Acta Applicandae Mathematicae, 2025, v. 196, n. 1, p. 1, doi. 10.1007/s10440-025-00719-9
- By:
- Publication type:
- Article
A robust preconditioner for higher order finite element discretizations in linear elasticity.
- Published in:
- Numerical Linear Algebra with Applications, 2011, v. 18, n. 5, p. 827, doi. 10.1002/nla.767
- By:
- Publication type:
- Article
Toward low-noise synthetic turbulent inflow conditions for aeroacoustic calculations.
- Published in:
- International Journal for Numerical Methods in Fluids, 2013, v. 73, n. 12, p. 1001, doi. 10.1002/fld.3833
- By:
- Publication type:
- Article
Higher order unfitted FEM for Stokes interface problems.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 7, doi. 10.1002/pamm.201610003
- By:
- Publication type:
- Article
A counter-example concerning regularity properties for systems of conservation laws.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 625, doi. 10.1002/pamm.201510302
- By:
- Publication type:
- Article
A novel treatment of crack boundary conditions in phase field models of fracture.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 155, doi. 10.1002/pamm.201510068
- By:
- Publication type:
- Article
Towards higher-order XFEM for interfacial flows.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 507, doi. 10.1002/pamm.201510244
- By:
- Publication type:
- Article
Parallel solvers for flow control based on domain decomposition.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 395, doi. 10.1002/pamm.201310193
- By:
- Publication type:
- Article
A Phase Field Approach for Dynamic Fracture.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 87, doi. 10.1002/pamm.201310039
- By:
- Publication type:
- Article
Homogenization in fractional elasticity - One spatial dimension.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 521, doi. 10.1002/pamm.201310253
- By:
- Publication type:
- Article
Recursive Newton–Euler formulation for flexible dynamic manufacturing analysis of open-loop robotic systems.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2006, v. 29, n. 5/6, p. 598, doi. 10.1007/s00170-005-2530-3
- By:
- Publication type:
- Article
Towards nonuniform distributions of unisolvent weights for high-order Whitney edge elements.
- Published in:
- Calcolo, 2022, v. 59, n. 4, p. 1, doi. 10.1007/s10092-022-00481-6
- By:
- Publication type:
- Article
Stability of Lagrange elements for the mixed Laplacian.
- Published in:
- Calcolo, 2009, v. 46, n. 4, p. 245, doi. 10.1007/s10092-009-0009-6
- By:
- Publication type:
- Article
Structural topology optimization considering both performance and manufacturability: strength, stiffness, and connectivity.
- Published in:
- Structural & Multidisciplinary Optimization, 2021, v. 63, n. 3, p. 1427, doi. 10.1007/s00158-020-02769-z
- By:
- Publication type:
- Article
Structural topology optimization considering connectivity constraint.
- Published in:
- Structural & Multidisciplinary Optimization, 2016, v. 54, n. 4, p. 971, doi. 10.1007/s00158-016-1459-5
- By:
- Publication type:
- Article
Level set topology optimization of scalar transport problems.
- Published in:
- Structural & Multidisciplinary Optimization, 2015, v. 51, n. 2, p. 267, doi. 10.1007/s00158-014-1142-7
- By:
- Publication type:
- Article
The stress intensity factor for non-smooth fractures in antiplane elasticity.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 47, n. 3/4, p. 589, doi. 10.1007/s00526-012-0529-9
- By:
- Publication type:
- Article
Existence of a ground state solution for a nonlinear scalar field equation with critical growth.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 43, n. 3/4, p. 537, doi. 10.1007/s00526-011-0422-y
- By:
- Publication type:
- Article
The Webster scalar curvature revisited: the case of the three dimensional CR sphere.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 42, n. 1/2, p. 107, doi. 10.1007/s00526-010-0382-7
- By:
- Publication type:
- Article
A compactness theorem for scalar-flat metrics on manifolds with boundary.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 41, n. 3/4, p. 341, doi. 10.1007/s00526-010-0365-8
- By:
- Publication type:
- Article
L solvability of divergence type parabolic and elliptic systems with partially BMO coefficients.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 40, n. 3/4, p. 357, doi. 10.1007/s00526-010-0344-0
- By:
- Publication type:
- Article
Nonradial solutions for a conformally invariant fourth order equation in $$\mathbb {R}^4$$.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2008, v. 32, n. 3, p. 373, doi. 10.1007/s00526-007-0145-2
- By:
- Publication type:
- Article
Isolated singularities of solutions to the Yamabe equation.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2008, v. 32, n. 3, p. 349, doi. 10.1007/s00526-007-0144-3
- By:
- Publication type:
- Article
Entire spacelike hypersurfaces of prescribed scalar curvature in Minkowski space.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2006, v. 26, n. 2, p. 245, doi. 10.1007/s00526-005-0367-0
- By:
- Publication type:
- Article
Infinitely many bound states for some nonlinear scalar field equations.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2005, v. 23, n. 2, p. 139, doi. 10.1007/s00526-004-0293-6
- By:
- Publication type:
- Article
Deforming metrics with negative curvature by a fully nonlinear flow.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2005, v. 23, n. 1, p. 33, doi. 10.1007/s00526-004-0287-4
- By:
- Publication type:
- Article
The scalar curvature problem on the four dimensional half sphere.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2005, v. 22, n. 4, p. 465, doi. 10.1007/s00526-004-0285-6
- By:
- Publication type:
- Article
On positive scalar curvature on S <sup>2</sup>.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2004, v. 19, n. 2, p. 165, doi. 10.1007/s00526-003-0214-0
- By:
- Publication type:
- Article
Analysis of the Linear GSIC Multiuser Detector Using a Matrix Iterative Approach.
- Published in:
- Wireless Personal Communications, 2009, v. 49, n. 1, p. 1, doi. 10.1007/s11277-008-9551-9
- By:
- Publication type:
- Article
Three-Dimensional Vortex Flows of Two-Velocity Incompressible Media in the Case of Constant Volume Saturation.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 211, n. 6, p. 760, doi. 10.1007/s10958-015-2632-x
- By:
- Publication type:
- Article
Plane Scalar Analog of Linear Degenerate Hydrodynamic Problem with Nonperiodic Microstructure of Free Surface.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 207, n. 2, p. 336, doi. 10.1007/s10958-015-2375-8
- By:
- Publication type:
- Article
On a Two-Component Elastic Mixture with Different Temperature Values in a Scalar Field.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 206, n. 4, p. 393, doi. 10.1007/s10958-015-2319-3
- By:
- Publication type:
- Article
Scalar products of state vectors in totally asymmetric exactly solvable models on a ring.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 192, n. 1, p. 1, doi. 10.1007/s10958-013-1368-8
- By:
- Publication type:
- Article
SU(6) Casimir invariants and SU(2) ⊗ SU(3) scalars for a mixed qubit-qutrit state.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 179, n. 6, p. 690, doi. 10.1007/s10958-011-0619-9
- By:
- Publication type:
- Article
Linear minimal rings and algebras.
- Published in:
- Algebra & Logic, 2012, v. 51, n. 2, p. 105, doi. 10.1007/s10469-012-9174-9
- By:
- Publication type:
- Article
Isomorphically rigid algebras.
- Published in:
- Algebra & Logic, 2007, v. 46, n. 4, p. 263, doi. 10.1007/s10469-007-0025-z
- By:
- Publication type:
- Article
Quark Stars in Generalized Hybrid Metric-Palatini Gravity.
- Published in:
- Iranian Journal of Astronomy & Astrophysics, 2024, v. 11, n. 1, p. 45, doi. 10.22128/ijaa.2024.819.1183
- By:
- Publication type:
- Article
Constraints of Anisotropy on Warm Power-Law Inflation in Light of Planck Results .
- Published in:
- Iranian Journal of Astronomy & Astrophysics, 2021, v. 8, n. 1, p. 15, doi. 10.22128/IJAA.2021.479.1103
- By:
- Publication type:
- Article